# SDR CVGA20220422001

- Difficulty date: April 17, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N10LX
- Make and model: Beech 400A
- Aircraft serial: RK395
- Aircraft time: 3,264 hours, 2,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER DEPLOYED IN FLIGHT AROUND 14,000 FT. AUTOPILOT DISENGAGED W/ SEVERE YAW TO THE RIGHT.
